# SDR AMTA200400847

- Difficulty date: July 7, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 52503
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY EXIT LIGHTS INOPERATIVE.  INSTALLED BATTERY PACK, OPS CHECK OK IAW MM 33-51-07.
